# SDR USAA950457

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J4981
- Condition: Failed
- Location: Right
- Part time: 11,754 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1810 - ON CLIMB-OUT, NR 2 GENERATOR TRIPPED.  APU WAS ON MEL.  FLIGHT RETURNED TO CLT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 2 ENGINE GENERATOR AND NR 2 ENGINE CSD.  OPS CHECK NORMAL.  REFERENCE 95ZZZM54.
